Acetaminophen, 500mg, Extra Strength Caplets, Refill, 2 /Packet, 30 Packs/Box

$20.19

Works fast to relieve headache pain. Won’t upset your stomach. Reduces fever. Smooth, easy-to-swallow caplets. Packaged for quick refill of Lil’ Drugstore Medicine Dispensers (sold separately) or for other use.

In stock

Description

Works fast to relieve headache pain. Won’t upset your stomach. Reduces fever. Smooth, easy-to-swallow caplets. Packaged for quick refill of Lil’ Drugstore Medicine Dispensers (sold separately) or for other use. Contains: 30 pouches of 2 tablets; Description: Tylenol® Extra Strength Caplets, 2/Pack; For Use With: Lil’ Drugstore Display Dispenser LIL71613 or LIL71615.

Additional information

Weight 0.21 lbs
Dimensions 1.25 × 2.25 × 10 in
Brand Name

Product Type

Unit of Measure

Stock Location

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.